# SDR MASA200600698

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,421 hours, 8,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT - STALL FAIL CAUTION MESSAGE ON EICAS.  MX PERFORMED AN OP'S CHECK AND COULD NOT DUPLICATE FAULT.
